MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 1415939-2018-00152.The incorrect manufacturing location was documented in the original report.This report was generated to document (b)(4) as the manufacture location.(b)(6).Further investigation of the customer issue included a review of the complaint text, an instrument log review, a search for similar complaints, design history record (dhr) review, and a review of labeling.Return material was not available.A review of tracking and trending did not identify an adverse trend for issue observed by the customer.The dhr review did not identify any potential non-conformances, non-conformances or deviations related to the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information no deficiency of the clinical chemistry ldh assay, reagent list number 02p56, lot 99549un18, was identified.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase (ldh) results while using the clinical chemistry ldh assay.The customer provided the following results for 2 patients (reference range 125 to 220 u/l): patient 1: initial 303, retests: 238, 218, 300 and 295 u/l; patient 2: initial 349, retests: 214, 205 and 206.No impact to patient management was reported.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8261501
Report Number1628664-2019-00040
Device Sequence Number2056879
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2019
Device Catalogue Number02P56-21
Device Lot Number99549UN18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1